MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous low results were generated for one patient sample tested with the elecsys tsh assay on a cobas 8000 e 801 module.
 
Additional Manufacturer Narrative
The investigation found a defective pinch valve.The follow up actions include: replaced pinch valve, checked sampling, reagent systems, probe alignments and fluidic systems.The mechanism tests were successful and ic tests passed.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis, in
MDR Report Key10331933
Report Number1823260-2020-90114
Device Sequence Number11437356
Product Code JLW
UDI-Device Identifier04015630899661
UDI-Public04015630899661
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTSH
Device Catalogue Number11731459122
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/22/2020
Patient Sequence Number1